# SDR 2002FA0000330

- Difficulty date: February 20, 2002
- Submitted: March 12, 2002
- Operation: General aviation
- Aircraft: N568K
- Make and model: Beech B100
- Aircraft serial: BE106
- System (JASC): 2720 · Rudder Control System
- Part: Bellcrank
- Part number: 100600012
- Condition: Corroded
- Location: Rudder
- Part time: 6,662 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED RUDDER FROM AIRCRAFT FOR OTHER MAINTENANCE.  DISCOVERED RUDDER BELLCRANK SEVERELY CORRODED IN THE AREA BENEATH THE RUDDER ATTACH FITTING.  REPLACED PART WITH NEW ITEM.
